Saturday, August 30, 2008

Adverse Effect of Guaifenesin

Last week, I was diagnosed by my doctor to have a bad dry cough. As part of my medication, he gave me Guaifenesin which I used to take even before. Since, I am limiting my food intake because am getting huge hehehe... every time I take this med, I feel like vomiting and floating in the air. My stomach is always aching cause I feel the acid flux. This morning, unintentionally, I grab the box of my medicine and read the labels. To my surprise, what am feeling right now is the adverse effect of the medicine. I need to eat plenty specially solid food and carbohydrates so that nausea will not be felt that bad. Huhuhu... I was force to eat rice again but I promise when am through with my medication I will go back on dieting. wink!

2 comments:

jessie said...

Bing, Hindi mo hiyang yung gamot. Try tablet forms hindi yung liquid.

bregie said...

Hi,Master! Dati ko na kasi itong gamot, pero now ko lang naramdaman yon ganitong effect. Lagi akong hilo at naduduwal. Hirap nga eh, feeling ko bangag ako hehehe... Two more days mauubos ko na to...at matatapos na ang pagdurusa ko! wink!